Open Access
Translator Disclaimer
2012 A Problem Concerning Yamabe-Type Operators of Negative Admissible Metrics
Jin Liang, Huan Zhu
J. Appl. Math. 2012(SI03): 1-11 (2012). DOI: 10.1155/2012/930868

Abstract

This paper is about a problem concerning nonlinear Yamabe-type operators of negative admissible metrics. We first give a result on σ k Yamabe problem of negative admissible metrics by virtue of the degree theory in nonlinear functional analysis and the maximum principle and then establish an existence and uniqueness theorem for the solutions to the problem.

Citation

Download Citation

Jin Liang. Huan Zhu. "A Problem Concerning Yamabe-Type Operators of Negative Admissible Metrics." J. Appl. Math. 2012 (SI03) 1 - 11, 2012. https://doi.org/10.1155/2012/930868

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1312.53061
MathSciNet: MR2923343
Digital Object Identifier: 10.1155/2012/930868

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top